# SDR HEEA0012048

- Difficulty date: November 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N54641
- Make and model: Bell 206L-3
- Aircraft serial: 51184
- System (JASC): 2436 · DC Regulator
- Part: Regulator
- Part number: 206075447007
- Condition: Failed
- Location: Dc Gen Sys
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GENERATOR DROPS OFF LINE.
